Tomas Dominguez Benavides
Tomas Dominguez Benavides
us.es üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Measures of noncompactness in metric fixed point theory
JM Ayerbe Toledano, T Dominguez Benavides, G López Acedo
Oper. Theory Adv. Appl 99, 1997
532*1997
Some Properties of the Set and Ball Measures of Non‐Compactness and Applications
TD Benavides
Journal of the London Mathematical Society 2 (1), 120-128, 1986
641986
A geometrical coefficient implying the fixed point property and stability results
T Domínguez Benavides
Houston Journal of Mathematics, 22 (4), 835-849., 1996
631996
Random fixed points of set-valued operators
T Benavides, G Acedo, HK Xu
Proceedings of the American Mathematical Society 124 (3), 831-838, 1996
601996
Iterative solutions for zeros of accretive operators
T Dominguez Benavides, G Lopez Acedo, HK Xu
Mathematische Nachrichten 248 (1), 62-71, 2003
552003
Construction of sunny nonexpansive retractions in Banach spaces
TD Benavides, GL Acedo, HK Xu
Bulletin of the Australian Mathematical Society 66 (1), 9-16, 2002
552002
Uniformly Lipschitzian mappings in modular function spaces
T Domínguez Benavides, MA Khamsi, S Samadi
Nonlinear Analysis: Theory, Methods and Applications, 46 (2), 267-278., 2001
542001
A renorming of some nonseparable Banach spaces with the fixed point property
TD Benavides
Journal of Mathematical Analysis and Applications 350 (2), 525-530, 2009
482009
An existence theorem for implicit differential equations in a Banach space
TD Benavides
Annali di Matematica Pura ed Applicata 118 (1), 119-130, 1978
431978
The Jordan–von Neumann constants and fixed points for multivalued nonexpansive mappings
S Dhompongsa, TD Benavides, A Kaewcharoen, A Kaewkhao, ...
Journal of Mathematical Analysis and Applications 320 (2), 916-927, 2006
412006
Fixed-point theorems for multivalued non-expansive mappings without uniform convexity
TD Benavides, PL Ramírez
Abstract and Applied Analysis 2003 (6), 375-386, 2003
402003
Weak uniform normal structure in direct sum spaces
TD Benavides
Studia Math 103 (37), 293-299, 1992
391992
Fixed point theorems for multivalued nonexpansive mappings satisfying inwardness conditions
TD Benavides, PL Ramírez
Journal of mathematical analysis and applications 291 (1), 100-108, 2004
382004
Structure of the fixed point set and common fixed points of asymptotically nonexpansive mappings
TD Benavides, P Ramirez
Proceedings of the American Mathematical Society 129 (12), 3549-3557, 2001
382001
Complete characterization of Kadec-Klee properties in Orlicz spaces
T Dominguez, H Hudzik, G López, M Mastyło, B Sims
Houston J. Math 29 (4), 1027-1044, 2003
372003
Asymptotically regular mappings in modular function spaces
T Domínguez Benavides, MA Khamsi, S Samadi
Scientiae Mathematicae Japonicae, 4 (3), 239-248., 2001
372001
A new geometrical coefficient for Banach spaces and its applications in fixed point theory
TD Benavides, HK Xu
Nonlinear Analysis: Theory, Methods & Applications 25 (3), 311-325, 1995
371995
Weak compactness and fixed point property for affine mappings
TD Benavides, MAJ Pineda, S Prus
Journal of Functional Analysis 209 (1), 1-15, 2004
362004
Fixed point theorems for uniformly Lipschitzian mappings and asymptotically regular mappings
TD Benavides
Nonlinear Analysis: Theory, Methods & Applications 32 (1), 15-27, 1998
361998
The fixed point property for multivalued nonexpansive mappings
TD Benavides, B Gavira
Journal of Mathematical Analysis and Applications 328 (2), 1471-1483, 2007
352007
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20